Poincaré's recurrence theorem for complex analytic systems
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1084-1086
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a25,
author = {I. L. Zinchenko},
title = {Poincar\'e's recurrence theorem for complex analytic systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1084--1086},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a25/}
}
I. L. Zinchenko. Poincaré's recurrence theorem for complex analytic systems. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1084-1086. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a25/